Facebook Pixel

Period delay after ipill

By May 4, 2017 - 7:48am
Rate This

Hi, I had protected sex with my boyfriend on 19th April it wasn't an intercourse. On the same date once we had unprotected touching but he ejected his sperm outside my vagina. I had Ipill on the same date at night after this at around 9pm. My last period was on 22 March. Now I have not got my periods till now i.e. 4th May. I am having period cramps and sometimes I get white discharge too. I usually take Himalaya Evecare Syrup as it was recommended by a doctor for my irregular periods. I didn't even had Evecare Syrup in last month but now I am taking it regularly since 25th April. Please guide what's happening to my body, my skin has become itchy too. I am having red bumps on my thighs, sometime my skin is normal with no rashes and sometimes it starts itching and the rashes spread till knees. What should I do to cure this and till when can I expect my next period.

Add a Comment5 Comments

Hi, thanks for your reply. I understand the decision to take ipill wasn't mature. I have got my periods today in the morning. Please guide when is it safe to have sex in order to avoid pregnancy.

May 5, 2017 - 10:03am
Guide (reply to Nisharora)

Hello Nisharora,

The safest way to avoid becoming pregnant is to use protection each and every time you are sexually active.

He should wear a condom during vaginal intercourse.

You should choose and use some type of birth control that works best for you.


May 7, 2017 - 2:33pm
(reply to Maryann Gromisch RN)

Hello Maryann
As I had posted earlier I had a delay in my periods after I had Ipill in April and it was last time on 5th May, last month on 4th June I had protected sex with my boyfriend. But I have not got my periods after 5th May till now i.e. 27 June. Instead from last week I am having clear or white discharge which is odourless. Even I felt once my body temperature has increased during the discharge. Is it the common effect of Ipill because of which I missed my periods last month? Or there are some other possibilities. Please guide.


June 26, 2017 - 9:07pm
Guide (reply to Nisharora)

Hello Nisharora,

If you bled after taking the ipill, you know it worked and you did not become pregnant.

Your next period could be delayed because of taking the pill. However if you have miss one month, please call your gynecologist.


June 27, 2017 - 7:58am

Hello Nisharora,

Welcome to the EmpowHER community. Thank you for reaching out to our community for help.

From what you have shared, I do not see why you took the ipill.

Your period could be delayed by taking the ipill, which causes changes in the menstrual cycle and your history of an irregular menstrual cycle.

I am not familiar with Himalaya Evercare Syrup and its potential side effects or interaction with the ipill. I do not know if itchy skin may be a reaction to the ipill.

Please speak with the doctor who recommended the syrup and report what has happened.

Keep us updated,

May 4, 2017 - 8:40am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!